# SDR HALA2021091200113

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8092
- Aircraft time: 8,436 hours, 1,770 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM ENG 2 FIRE LOOP A FAULT OCCURRED MULTIPLE TIMES DURING FLIGHT // REMOVED AND REPLACED ENG 2 CORE VENT LOOP A AND CORE AGB LOOP A PER AMM 26-12-17-400-802A AND AMM 26-12-17-400-803A. OPS CHECK OK. OK FOR SERVICE
